# SDR COMA9910064

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 12018198035
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LEFT ENGINE.  REPLACED LEAKING FUEL LINE AT LEFT HAND ENGINE FUEL CONTROL UNIT.
